# SDR AALA201607099003

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 71,026 hours, 26,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RT UNABLE TO ARM.  FOUND SLIDE STRAP UNDER THE GIRT BAR.  STRAP WAS ADJUSTED AND A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
